# SDR C2XA01IA193

- Difficulty date: April 3, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120ER
- Aircraft serial: 120114
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3471, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT SEVERAL EMERGENCY LIGHTS REMAINED ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
